Periodical (Journal)

ISSN  :   1941-4889 ( Print )   |   1941-4897 ( Online )   Active
Aim & Scope

Journal of Geometric Mechanics (JGM) aims at publishing research articles devoted to geometric methods (in a broad sense) in mechanics and control theory, and intends to facilitate interaction between theory and applications. [1]

Go to Website

2023 - VOLUME 15, ISSUE 1
14 RESULTS in 26 msec
2023-00-00

Lagrangian–Hamiltonian formalism for cocontact systems

No authors listed.

Journal of Geometric Mechanics (JGM) , 2023 - VOLUME 15, ISSUE 1 , pp 1-26.

10.3934/jgm.2023001

0 0

2023-00-00

Categorification of $ mathsf{VB} $-Lie algebroids and $ mathsf{VB} $-Courant algebroids

No authors listed.

Journal of Geometric Mechanics (JGM) , 2023 - VOLUME 15, ISSUE 1 , pp 27-58.

10.3934/jgm.2023002

0 0

2023-00-00

Local minimizers for variational obstacle avoidance on Riemannian manifolds

No authors listed.

Journal of Geometric Mechanics (JGM) , 2023 - VOLUME 15, ISSUE 1 , pp 59-72.

10.3934/jgm.2023003

0 0

2022-00-00

Backward error analysis for conjugate symplectic methods

No authors listed.

Journal of Geometric Mechanics (JGM) , 2023 - VOLUME 15, ISSUE 1 , pp 98-115.

10.3934/jgm.2023005

0 0

2023-00-00

A family of special case sequential warped-product manifolds

No authors listed.

Journal of Geometric Mechanics (JGM) , 2023 - VOLUME 15, ISSUE 1 , pp 116-127.

10.3934/jgm.2023006

0 0

2023-00-00

The dressing field method in gauge theories - geometric approach

No authors listed.

Journal of Geometric Mechanics (JGM) , 2023 - VOLUME 15, ISSUE 1 , pp 128-146.

10.3934/jgm.2023007

0 0

2023-00-00

A multi-parameter family of metrics on stiefel manifolds and applications

No authors listed.

Journal of Geometric Mechanics (JGM) , 2023 - VOLUME 15, ISSUE 1 , pp 147-187.

10.3934/jgm.2023008

0 0

2023-00-00

Generalised Kähler structure on $ mathbb{C}P^2 $ and elliptic functions

No authors listed.

Journal of Geometric Mechanics (JGM) , 2023 - VOLUME 15, ISSUE 1 , pp 188-223.

10.3934/jgm.2023009

0 0

2023-00-00

Time-adaptive Lagrangian variational integrators for accelerated optimization

No authors listed.

Journal of Geometric Mechanics (JGM) , 2023 - VOLUME 15, ISSUE 1 , pp 224-255.

10.3934/jgm.2023010

0 0